# SDR USAA2011112200014

- Difficulty date: November 20, 2011
- Submitted: November 22, 2011
- Operation: Air carrier
- Aircraft: N433US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24555
- Aircraft time: 58,960 hours, 39,332 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 5893543139
- Part serial: 03016R4485
- Condition: Cracked
- Location: Cockpit
- Part time: 9,305 hours, 5,752 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, EN ROUTE FROM PBI TO CLT, THE OUTER PANE OF THE CAPTAIN'S WINDSHIELD SHATTERED.  CREW DECLARED AN EMERGENCY, DESCENDED TO 9,000 FEET AND REDUCED SPEED TO 210 KNOTS.  INCIDENT OCCURRED ABOUT 165 MILES SOUTH OF CLT.  FLIGHT LANDED NORMAL AT CLT WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE CAPTAIN'S WINDSHIELD IAW J/C 03L10156001.  ALSO, REPLACED CAPTAIN'S WINDOW HEAT CONTROL UNIT.  PERFORMED SATISFACTORY OPERATIONAL CHECK OF CAPTAIN'S WINDOW HEAT SYSTEM.
